# SDR QXEA2024050100116

- Difficulty date: April 30, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000669
- Aircraft time: 17,834 hours, 11,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8SC5050008
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LUMISCENT STRIP IN FRONT OF ROW 1 LOOSE AND PEELING. REMOVED FROM SERVICE.REPLACED LUMINESCENT STRIP IN FRONT OF ROW 1 IAW E175 AMM 33-50-21-000/400-801-A. OPS TEST GOOD. NO FURTHER DEFECTS NOTED.
